≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Long term masturbation side effects

Hello I'm currently suffering from masturbation side effects. I'm a 32 years old man. I don't have a wife and I don't have a girlfriend. Here are the pieces of information about me and the masturbation: Symptoms that I feel after an orgasm from masturbation and the amount of time I take to recover: _Temporary bad short term memory (memory improves completely after 3 to almost 4 weeks at most.) _Pain in the left side of my brain that comes and goes during a period of 3 to almost 4 weeks at most. The pain also decreases during this period of time and goes away completely after this period of time. _Difficulty understanding what people tell me (Ability to understand people efficiently and fast improves after 3 to almost 4 weeks at most) _Difficulty speaking (improvement of speaking well improves completely after 3 to almost 4 weeks at most) _Cognitive impairment (improvement occurs completely after 3 to almost 4 weeks at most) _Sometimes after an orgasm from masturbation I feel tinglings (these tinglings come and go during 5 days at most) _ Also after this kind of orgasm I slightly feel like I want to throw up but it's after one week of the orgasm. (This sensation comes and goes but definitely goes away after 2 to 3 weeks at most). _Mental weakness (One day after I respond to my human nature, I feel mentally weak like it’s very hard for me to make mental efforts that will lead me to the right decision. But this sensation of mental weakness goes away completely after 1 week at most). Amount of time the pain lasts whenever it comes during the 3 to almost 4 weeks at most: sometimes 4 to 5 seconds, other times 7 to 10 seconds. Also the pain can last for up to 12 seconds. Description of the pain in the left side of my brain from a scale of 1 to 10: 6 and a half to 7. Description of the pain in the left side of my brain from a scale of 1 to 10 as the weeks are passing by: Eventually the pain scale drops from like 4 and a half to 6, 2 and a half to 5 and after 3 to 4 weeks the pain completely goes away. Important pieces of information about me: _ I don't drink _ I don't do alcohol _ I don't smoke _ I never got any serious head injury in my life. _I got a CT scan, an MRA, an MRI, and an EEG done. The results for these 4 tests are normal so the results are negative _I did the following 3 tests: 1)CMP, serum or plasma, 2) CBC W/ AUTO Diff, 3) TSH +FREE T4, serum. The results for these 3 tests are normal. There was nothing that indicates there was something wrong with me from any of these 3 tests. _ My blood test is negative from a blood test that I did in 2017. _ I also got tested for STDS and for vitamin B and D level. The results of my STDS were negative. My vitamin B level was normal. It was 341 between 211 and 946 range. But I have a deficiency in vitamin D. The vitamin D level was 16.1 between 30.0 and 100.0. I was told that everybody has a vitamin D deficiency and that my vitamin D deficiency had nothing to do with memory. _So I don't know what's wrong with me. _I've been really feeling like that for 2 years now _What's weird is that I only respond to my human nature like once a month and sometimes I don't do it for 3 months and after these 3 months once I do it I feel these long term side effects. _ Right now I'm really worried because I'm afraid that can create harsh consequences in my life. Right now I'm working and going to school getting my bachelor degree and I don't want that to keep affecting my school and work. If that keeps affecting my work, which is my survival mode, I will eventually pay the consequences. Also when it comes to school, that will keep making me take longer getting my bachelor degree. After confirming with my doctor that there is nothing from any of these tests that is impacting me mental-wise, she told me to see a psychiatrist but I heard that psychiatrist can give you medications that can make you permanently sick. I was planning on taking these natural supplements( mind juventor, vitagenone, via growth III and craniac xtreme) but I don't know if these supplements will really work. So I really don't know what to do. Is there anything I can do to never experience the symptoms that I'm experiencing now?
 
  humble1 on 2018-06-20
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER.

PHOSPHORIC ACID 30,5 DROPS IN AN OUNCE OF WATER THREE TIMES A DAY.

FEEDBACK AFTER 7 DAYS
 
anuj srivastava last year
Thank you very much Anuj for your reply. I really appreciate it. I just bought the 2 medicines. Thank you again Anuj for your time and understanding and I really hope you have a wonderful one.
 
humble1 last year
Hello Anuj. I wanted to thank you again for your help. I noticed that the 2 remedies work but the only thing is that the nux vom 200 caused me to start experiencing spasms of jaw since July 8th. When i did research about the side effects of these 2 remedies, they mentioned that spasms of jaw is one of the side effects you can get from nux vom if it has been taken for more than a week or in high amount of 30 mg or more. I stopped taking the nux vom 200 since July 8th so that the side effects can go away. What I was planing on doing was to start taking a lower dosage of nux vom after the side effects go away. The total amount of time that was used to take the nux vom 200 was only 2 days and I was wondering if by any chance you can tell me how long this side effect will last. Thank you again Anuj and I hope you have a wonderful rest of your day.

Sincerely, humble1
 
humble1 last year
STOP BOTH MEDICINES .

AND GIVE A FEEDBACK AFTER 4 DAYS.
 
anuj srivastava last year
Hello Anuj. Right now I have less spasms. The spasms are very minimal right now. They are so minimal that they are almost unnoticeable. I'm guessing within one week max the spasms will disapear. Thank you again Anuj for your time and understanding and have a good day.

Sincerely, humble1
 
humble1 last year
NEXT FEED BACK WITH REFERENCE TO ALL YOUR SYMPTOMS AFTER 4 DAYS.
 
anuj srivastava last year
Hey Anuj. Ever since I started feeling better, it seems like my symptoms didn't get any better than that. Some times lately when I'm kind of exposed to some stress from driving in traffic, or when I'm exposed to some stress from a social situation like talking to a group of customers from work, my right or my left upper lip twitches a lil bit. Also lately I've been feeling some pressure sensation on 2 areas around the nose called the Alar-facial crease and the supra-alar crease. So I hope the symptoms go away completely soon. I did some research on twitching lip side effects and it was stated that the twitching lip or lip spasm side effects can only simply go away by taking another medication for this side effect. I don't know how true that is. I was hoping to take another medication that can make my symptoms go away completely. I was also hoping that this medication doesn't come with other side effects or the same side effects that i'm now feeling. Thank you again Anuj for your time and understanding and I hope you have a wonderful rest of your day.

Sincerely, humble1
 
humble1 last year
START MAG PHOS 6X, 5 TABS THREE TIMES A DAY AND KALI PHOS 5 TABS ONES A DAY IN ADDITION.

FEEDBACK AFTER 4 DAYS OF TAKING THE MEDICINES.
 
anuj srivastava last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.